# SDR AALA20120908004

- Difficulty date: September 8, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N383AN
- Make and model: Boeing 767323
- Aircraft serial: 26995
- Aircraft time: 79,393 hours, 12,588 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin Panel
- Condition: Damaged
- Location: Nr 12 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

HAIL DAMAGE TO UPPER SKIN PANEL OF NUMBER 12 SPOILER.  ACCOMPLISHED BONDED REPAIR PER SRM 51-70-05.
